Stability and paracontractivity of discrete linear inclusions

Vladimirov A, Elsner L, Beyn W-J (2000)
Linear Algebra and its Applications 312(1-3): 125-134.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
We study stability properties of a finite set Sigma of n x n-matrices such as paracontractivity, BV- and left convergent products (LCPs)-stability, and their relations to each other. The conjecture on equivalence of paracontractivity and LCP-stability is proved. Moreover, we prove the equivalence of the uniform BV-stability and the property of vanishing length of steps of any trajectory of Sigma. (C) 2000 Elsevier Science Inc. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Linear Algebra and its Applications
Band
312
Ausgabe
1-3
Seite(n)
125-134
ISSN
PUB-ID

Zitieren

Vladimirov A, Elsner L, Beyn W-J. Stability and paracontractivity of discrete linear inclusions. Linear Algebra and its Applications. 2000;312(1-3):125-134.
Vladimirov, A., Elsner, L., & Beyn, W. - J. (2000). Stability and paracontractivity of discrete linear inclusions. Linear Algebra and its Applications, 312(1-3), 125-134. doi:10.1016/S0024-3795(00)00094-X
Vladimirov, A., Elsner, L., and Beyn, W. - J. (2000). Stability and paracontractivity of discrete linear inclusions. Linear Algebra and its Applications 312, 125-134.
Vladimirov, A., Elsner, L., & Beyn, W.-J., 2000. Stability and paracontractivity of discrete linear inclusions. Linear Algebra and its Applications, 312(1-3), p 125-134.
A. Vladimirov, L. Elsner, and W.-J. Beyn, “Stability and paracontractivity of discrete linear inclusions”, Linear Algebra and its Applications, vol. 312, 2000, pp. 125-134.
Vladimirov, A., Elsner, L., Beyn, W.-J.: Stability and paracontractivity of discrete linear inclusions. Linear Algebra and its Applications. 312, 125-134 (2000).
Vladimirov, Alexander, Elsner, Ludwig, and Beyn, Wolf-Jürgen. “Stability and paracontractivity of discrete linear inclusions”. Linear Algebra and its Applications 312.1-3 (2000): 125-134.